MEDS: N.H. State police shoot, kill mother/grandmother on way to work
October 2 on her way to work Wendy Lawrence was apparently stopped by an officer for driving erratically. As with most any of us that sets off an adrenalin rush as the repercussions race through our minds. The problem is when taking antidepressants you have no brakes to stop that adrenalin rush or even slow it down. You quickly learn why adrenalin is the body’s version of “speed.”
Wendy had more reason to experience an adrenalin rush though because a year before in an altercation with police her boyfriend reported the beat her badly. For Wendy, as with Miriam Carey in DC on Thursday afternoon, there was no way to stop the compulsion to react to that adrenalin rush. So Wendy, as so many others before her on these antidepressants have done, went on a high speed chase with police in hot pursuit. When cornered she rammed several police cruisers and was gunned down by officers firing as many as 12 shots.
My comment on this case reported on WCSH TV:
“Why in your written version of the interview with her boyfriend did you leave out the most important comment he made? He said, “She has anxiety. She takes medication. She’s seeing a therapist. She freaked out and I can imagine when they got her right here she just started screaming.”
“This happened only days before the same scenario took place in DC on Capitol Hill with a young woman also on meds with her 1 year old daughter in the car with her. Does anyone want to open their eyes to see what I have witnessed for over two decades of tracking these medication-induced nightmares or do we need multiple cases per day per city nationwide for the world to finally understand why antidepressants test out as amphetamines in the blood thus producing this kind of behavior?
“Now we need to start checking meds of officers who seem to not be able to see any other options but to shoot in these situations. The last time I called for an officer I got one who was on Prozac and diabetic! Will I be calling another one ever? NO AWAY! Not with what I know about these drugs after testifying in criminal cases involving them for two decades!”
WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!
The FDA also now warns that any abrupt change in dose of an antidepressant can produce suicide, hostility or psychosis. And these reactions can either come on very rapidly or even be delayed for months depending upon the adverse effects upon sleep patterns when the withdrawal is rapid! You can find the CD on safe and effective withdrawal helps here: http://store.drugawareness.org/
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
Link to original TV interview:
1,331 total views, no views today